# SDR AALA202411274868

- Difficulty date: October 29, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 32,135 hours, 4,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 450Z41312
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOWER FUSELAGE FROM BS 857 TO BS 882 KEEL BEAM LATTICE FITTING LEFT SIDE HAS EVIDENCE OF CORROSION. REPLACED LATTICE FITTING PER SRM B787-A-51-41-05-03A-010A-A.
